# SDR ASAA2016011114730

- Difficulty date: January 11, 2016
- Submitted: January 13, 2016
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 32,412 hours, 9,579 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 1268
- Condition: Failed
- Location: Fuel Qty
- Part time: 42,821 hours, 17,168 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PANEL TANK 2 QTY "TEST GAUGES" FUNCTION INOPERATIVE.  CHECKS OK, FLT DECK. ACFT GROUNDED.  R & R NR 2 REFUEL QTY INDICATOR REF AMM 28-41-61. GROUND VERIFICATION TEST PASSED REF AMM 28-41-61.
